Alert archive / Puerto Rico / Flash Flood Warnings in 2014
Flash Flood Warning 11, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 22, 2014, 1:43 PM CDT. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2014, 1:43 PM CDT (18:43 UTC)
- Expired
- Aug 22, 2014, 7:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 17 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 4:20 PM CDT | FLASH FLOOD | Yabucoa, PR | GUAYANES RIVER WAS REPORTED OUT OF ITS BANKS AT CALABAZAS SECTOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 157 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
418
WGCA52 TJSJ 221843
FFWSJU
PRC015-095-109-151-222230-
/O.NEW.TJSJ.FF.W.0011.140822T1843Z-140822T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
243 PM AST FRI AUG 22 2014
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
ARROYO
MAUNABO
PATILLAS
YABUCOA
* UNTIL 630 PM AST
* AT 231 PM AST... WEATHER DOPPLER RADAR INDICATED HEAVY SHOWER
ACTIVITY ONCE AGAIN MOVING INLAND INTO THE WARNED AREA. THIS
RAINFALL IN ADDITION TO THE RAINFALL THAT HAS ALREADY
OCCURRED...WILL RESULT CONTINUED RAPID RISES OF AREA RIVERS AND
STREAMS.
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ALREADY OCCURRING
IN BARRIO MARIN IN PATILLAS. ALSO...RIVERS NEAR BARRIO GUARDARRAYA
ALSO IN PATILLAS...WERE AT HIGH LEVELS. USGS RAIN GAGE RAINFALL
TOTALS INDICATE THAT MORE THAN 3.0 INCHES OF RAINFALL HAVE ALREADY
FALLEN TODAY WITH ADDITIONAL RAINFALL EXPECTED. FOR THESE
REASONS...A FLASH FLOOD WARNING HAS BEEN ISSUED FOR THESE AREAS AT
LEAST UNTIL 630 PM AST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN MOUNTAINOUS OR HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1806 6607 1809 6605 1810 6602 1808 6600
1809 6592 1807 6580 1805 6581 1805 6582
1801 6582 1800 6587 1796 6592 1796 6599
1797 6602 1795 6604
$$
AAS/FC
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN2 follow-up statements
303
WGCA52 TJSJ 222228
FFWSJU
PRC015-095-109-151-230030-
/O.EXT.TJSJ.FF.W.0011.000000T0000Z-140823T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
628 PM AST FRI AUG 22 2014
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
ARROYO
MAUNABO
PATILLAS
YABUCOA
* UNTIL 830 PM AST
* AT 622 PM AST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MINOR
FLOODING CONTINUES ALONG THE RIO GUAYANES IN THE CALABAZAS SECTOR.
DOPPLER RADAR ALSO INDICATES SOME ADDITIONAL SHOWERS MOVING INLAND
DURING THE NEXT COUPLE OF HOURS...THEREFORE THE FLASH FLOOD WARNING
CONTINUES UNTIL AT LEAST 830 PM AST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN MOUNTAINOUS OR HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1806 6607 1809 6605 1810 6602 1808 6600
1809 6592 1807 6580 1805 6581 1805 6582
1801 6582 1800 6587 1796 6592 1796 6599
1797 6602 1795 6604
$$
AAS
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN622
WGCA72 TJSJ 230028
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
828 PM AST FRI AUG 22 2014
PRC015-095-109-151-230036-
/O.EXP.TJSJ.FF.W.0011.000000T0000Z-140823T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARROYO PR-MAUNABO PR-PATILLAS PR-YABUCOA PR-
828 PM AST FRI AUG 22 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM AST FOR YABUCOA...
PATILLAS...MAUNABO AND ARROYO MUNICIPALITIES...
RAIN HAS DIMINISHED ACROSS THESE MUNICIPALITIES IN THE LAST FEW
HOUR. RESIDENTS AND MOTORISTS ACROSS THESE AREAS SHOULD BE
ALERT TO PONDING OF WATER ON ROADWAYS AND ALLOW TIME FOR STREAMS...
CREEKS AND RIVERS TO RETURN TO NORMAL LEVELS.
THE RISK OF SHOWERS AND THUNDERSTORMS REMAIN HIGH ACROSS THE
FORECAST AREA...THEREFORE ADDITIONAL SHOWERS CAN BE POSSIBLE LATER
TONIGHT. AS A RESULT...A FLOOD WATCH REMAINS IN EFFECT THROUGH 800
AM AST SATURDAY.
LAT...LON 1806 6607 1809 6605 1810 6602 1808 6600
1809 6592 1807 6580 1805 6581 1805 6582
1801 6582 1800 6587 1796 6592 1796 6599
1797 6602 1795 6604
$$
ER
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 9:29 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Aug 22, 9:29 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1029 AM AST FRI AUG 22 2014
.UPDATE...LATEST VISIBLE IMAGES AND DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE COASTAL
WATERS OF SOUTHEASTERN PUERTO RICO. A LINE OF HEAVY SHOWERS WITH
THUNDERSTORMS BEGAN TO MOVE INLAND OVER THE SOUTHEAST SECTION OF
PUERTO RICO. URBAN AND SMALL STREAM FLOODING ARE LIKELY TO
OCCUR...AS THIS ACTIVITY INTENSIFIED OVER THAT AREA. ACTIVE
AFTERNOON IS IN STORE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS
AS DEEP TROPICAL MOISTURE COMBINE WITH DAYTIME HEATING. REFER TO
LATEST LOCAL FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE IN
SAN JUAN.
&&
.AVIATION...NO CHANGES TO PREVIOUS DISCUSSION AS...VERY ACTIVE PERIOD
IS EXPECTED TO CONTINUE THIS AFTERNOON WITH TSRA THROUGH THE AREA AND LOW
CIGS. WINDS WILL BE FROM THE E-NE...GRADUALLY CHANGING TO
SOUTHEAST THROUGH THE DAY AND GUSTING UP TO 30 KNOTS...ESPECIALLY
NEAR TSRA AS THE LOW PRESSURE PASSES. ALSO...CIGS BELOW FL020 AND
HEAVY RAIN SHALL BE EXPECTED WITH THIS ACTIVITY. PREVAILING MVFR
CONDS ARE EXPECTED WITH PERIODS OF IFR CONDS LIKELY AT TIMES
ACROSS THE LOCAL TERMINALS
&&
.MARINE...SHOWERS AND THUNDERSTORMS WILL MAINTAIN HAZARDOUS MARINE
CONDITIONS THROUGHOUT THE DAY. NO CHANGES TO PREVIOUS DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 558 AM AST FRI AUG 22 2014/
SYNOPSIS...UPPER LEVEL RIDGE WILL HOLD THROUGH THE WEEKEND AND
THEN WEAKEN THROUGH THE END OF NEXT WEEK. LOW PRES EXPECTED TO
PASS SOUTH OF PR TODAY AND MOVE INTO THE DOMINICAN REPUBLIC SATURDAY.
DISCUSSION...SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH LOW
PRES SOUTH OF ST. CROIX REMAIN DISORGANIZED. AN ASCAT PASS AT
0157Z DID NOT LONGER SHOW WINDS OF 35 KT AND LATEST INITIALIZATION
FROM NHC HAS DROPPED WINDS TO 30 KT. SO IT IS BECOMING QUITE LIKELY
THAT TROPICAL STORM WARNINGS WILL NOT BE NEEDED FOR THIS EVENT.
HOWEVER...AS WE ALL KNOW HEAVY RAINFALL IS NOT DIRECTLY RELATED
WITH THE INTENSITY OF A TROPICAL CYCLONE. LATEST BLENDED TPW
PRODUCT SHOWS A VERY DEEP MOISTURE PLUME PRESENT OVR THE ERN
CARIBBEAN WITH PWAT VALUES EXCEEDING 2.5 INCHES OR AT THE 99TH
PERCENTILE USING A PWAT CLIMO SINCE 1950. AS LOW PRES MOVES SOUTH
OF PR AND WINDS SHIFT TO THE SOUTHEAST AROUND 15Z EXPECT VERY
INTENSE RAINFALL TO MOVE OVR PR. PERIOD OF MOST INTENSE RAINFALL
IS EXPECTED FROM ABOUT 11 AM TO 5 PM TODAY WITH THE HEAVIEST
ACCUMULATIONS OVER SRN PR AND THE ERN THIRD OF PR WHERE BEST
TOPOGRAPHICAL FORCING IS EXPECTED. IN THESE AREAS RAINFALL TOTALS
COULD EXCEED 10 INCHES. AFTER 00Z SAT...BEST FORCING WILL SHIFT
INTO THE MONA PASSAGE AND THE DOMINICAN REPUBLIC WITH RAINFALL
INTENSITY EXPECTED TO DIMINISH SOMEWHAT BUT RAINS WILL CONTINUE
OFF AND ON THROUGH THE NIGHT ON THE SOUTH COAST. AFTER 12Z
SAT...LOW PRES EXPECTED TO MOVE INTO THE ATLC NORTH OF HISPANIOLA
WITH BOTH MOISTURE AND SFC CONVERGENCE DIMINISHING RAPIDLY THROUGH
THE DAY. EXPECT CONDITIONS TO IMROVE RAPIDLY THROUGH THE DAY BUT
IT WILL STILL REMAIN CLOUDY WITH A RISK OF SOME SHOWERS. MUCH
DRIER WX EXPECTED FOR NEXT WEEK.
AVIATION...VERY ACTIVE PERIOD IS EXPECTED TODAY WITH TSRA THROUGH
THE AREA AND LOW CIGS. WINDS WILL BE FROM THE E-NE...GRADUALLY
CHANGING TO SOUTHEAST THROUGH THE DAY AND GUSTING UP TO 30
KNOTS...ESPECIALLY NEAR TSRA AS THE LOW PRESSURE PASSES.
ALSO...CIGS BELOW FL020 AND HEAVY RAIN SHALL BE EXPECTED WITH THIS
ACTIVITY. PREVAILING MVFR CONDS ARE EXPECTED WITH PERIODS OF IFR
CONDS LIKELY AT TIMES ACROSS THE LOCAL TERMINALS.
MARINE...WINDS 20-25 KT AND SEAS 7-9 FT ESPECIALLY OVER ATLC
WATERS WHERE PRES GRADIENT IS TIGHTEST. WINDS AND WAVES HIGHER
NEAR THUNDERSTORMS.
HYDROLOGY...TODAY'S EXPECTED HEAVY RAINFALL EVENT APPEARS TO BE
A LONGER DURATION EVENT THAN DURING TS BERTHA AND MOISTURE PLUME
IS ALSO DEEPER WITH THE FOCUS OF HEAVIEST RAINFALL THIS TIME
AROUND OVER ERN THIRD AND SRN PR WHERE RIVERS TEND TO RESPOND A
LOT QUICKER. ALSO...SOIL MOISTURE IS SIGNIFICANTLY HIGHER THIS
TIME AROUND THAN DURING BERTHA MEANING THAT GROUND WILL BE ABLE TO
ABSORB LESS WATER AND MORE WATER WILL TURN INTO RUNOFF WHICH
INCREASES THE RISK FOR MORE FLOODING. RELUCTANT TO GO ANY HIGHER
IN RAINFALL AMOUNTS THAN WHAT WE ALREADY HAVE IN THE FCST DUE TO
THE LACK OF ORGANIZATION OF THE SYSTEM BUT BELIEVE RAINFALL TOTALS
FOR SRN AND ERN PR WILL BE CLOSER TO 10 INCHES WHEN THE RAIN IS
DONE SAT MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 85 80 85 77 / 100 80 80 30
STT 82 81 82 79 / 100 80 80 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CENTRAL INTERIOR-
CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 4 PM AST THIS AFTERNOON FOR COASTAL
WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-COASTAL WATERS
OF SOUTHERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 3 PM AST SATURDAY FOR ANEGADA PASSAGE
SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
17N-MONA PASSAGE SOUTHWARD TO 17N.
SMALL CRAFT ADVISORY UNTIL 9 PM AST THIS EVENING FOR COASTAL
WATERS OF NORTHERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 9 AM AST SATURDAY FOR COASTAL WATERS
OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL WATERS OF
SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.
&&
23/71Hazardous weather outlook, Aug 22, 5:13 AM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 613 AM AST FRI AUG 22 2014 AMZ710>745-PRZ001>013-231015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 613 AM AST FRI AUG 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN EXPECTED TODAY AND TONIGHT WITH POTENTIAL FOR URBAN AND FLASH FLOODING. PLEASE REFER TO FLASH FLOOD WATCH FOR DETAILS. HAZARDOUS MARINE CONDITIONS THROUGH THE DAY. PLEASE REFER TO MARINE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DUE TO ALREADY SATURATED SOILS...PROLONGED PERIODS OF HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RISES ON RIVERS...SMALL STREAMS AND CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT...REPORTS ABOUT FLOODS WOULD BE APPRECIATED. AMZ715-725-VIZ001-002-231015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 613 AM AST FRI AUG 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN EXPECTED TODAY AND TONIGHT WITH POTENTIAL FOR URBAN AND FLASH FLOODING. PLEASE REFER TO FLASH FLOOD WATCH FOR DETAILS. HAZARDOUS MARINE CONDITIONS THROUGH THE DAY. PLEASE REFER TO MARINE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DUE TO ALREADY SATURATED SOILS...PROLONGED PERIODS OF HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RISES ON SMALL STREAMS AND CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT...REPORTS ABOUT FLOODS WOULD BE APPRECIATED.
In the hours before
Local storm report, Aug 22, 11:14 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1214 PM AST FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM FLOOD FAJARDO 18.33N 65.66W
08/22/2014 FAJARDO PR PUBLIC
ROAD PR-3 WAS REPORTED FLOODED DUE TO RIO FAJARDO OUT OF
ITS BANKS.
&&
FCASTROLocal storm report, Aug 22, 11:54 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1254 PM AST FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM FLOOD FAJARDO 18.33N 65.66W
08/22/2014 FAJARDO PR EMERGENCY MNGR
PR-194 WAS REPORTED FLOODED NEAR URB. SANTA RITA.
&&
FCASTROThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:55 PM CDT | Areal Flood Advisory | JSJ | 110 min | |
| Aug 22, 6:17 AM CDT | Areal Flood Advisory | JSJ | 118 min | |
| Aug 22, 6:52 AM CDT | Areal Flood Advisory | JSJ | 9 hr | |
| Aug 22, 8:51 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 9:16 AM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Aug 22, 11:42 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 22, 11:50 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 12:18 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 12:50 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 1:57 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 2:58 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 3:02 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 22, 3:49 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 5:08 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 5:13 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 22, 6:54 PM CDT | Areal Flood Advisory | JSJ | 96 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.